Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

Family and Friends >> My Loved One Has HIV/AIDS

LilMermaid45
Newbie

Reged: 10/25/12
Posts: 2
Hi,,I have a question
      10/25/12 08:25 PM

Hi,
My "daughter" has AIDS. She has the advanced stage. The question I have is, she has had the "shakes" for 36 hours now. They seem to be getting worse. She contacted her doctor, and he said if they don't improve by tomorrow to go and see him. I am new to this disease, and know very little about it. Is the shaking and constant vomiting a normal side effect with the disease and her meds? Does anyone know if the shaking will go away. She is unable to eat or drink or walk for that matter because she is shaking so bad.
Thank you all for you help. Please forgive me, I am brand new to this forum.
Have a wonderful evening.

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Hi,,I have a question LilMermaid45 10/25/12 08:25 PM
. * Re: Hi,,I have a question LilMermaid45   10/25/12 08:55 PM
. * Re: Hi,,I have a question kicker   10/25/12 10:00 PM
. * Re: Hi,,I have a question kicker   10/25/12 08:48 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 1502

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3

Advertisement